MAUDE Adverse Event Report: US SURGICAL PUERTO RICO SURGIWAND II; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

US SURGICAL PUERTO RICO SURGIWAND II; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number 178093
Medical Device Problem Codes Break (1069); Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, pre-operatively, the device had a warped l-hook and have a broken tip upon opening.There was no patient involvement.

Brand Name
SURGIWAND II
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key12591328
Report Number2647580-2021-03413
Device Sequence Number4231930
Product Code GEI
UDI-Device Identifier10884523000900
UDI-Public10884523000900
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K961771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model Number178093
Device Catalogue Number178093
Device Lot NumberP1B1533
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2021
Initial Report FDA Received Date10/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1